A study of the number of solutions of the system of the log-likelihood equations for the 3-parameter Weibull distribution
Applications of Mathematics (2012)
- Volume: 57, Issue: 5, page 531-542
- ISSN: 0862-7940
Access Full Article
topAbstract
topHow to cite
topReferences
top- Bain, L. J., Engelhardt, M., Statistical Analysis of Reliability and Life-Testing Models, 2nd ed, Marcel Dekker Inc. New York (1991). (1991)
- Cox, D. R., Oakes, D., Analysis of Survival Data, Chapman Hall London (1984) 0751780. MR0751780
- Gourdin, E., Hansen, P., Jaumard, B., 10.1007/BF01096687, J. Glob. Optim. 5 (1994), 373-397. (1994) Zbl0807.62021MR1305084DOI10.1007/BF01096687
- Johnson, N. L., Kotz, S., Balakrishnan, N., Continuous Univariate Distributions. Vol. 1, 2nd ed, Wiley Chichester (1994). (1994) Zbl0811.62001MR1299979
- Lockhart, R. A., Stephens, M. A., Estimation and Tests of Fit for the Three-Parameter Weibull Distribution. Research Report 92-10 (1993), Department of Mathematics and Statistics, Simon Frasher University Burnaby (1993). (1993) MR1278222
- Lockhart, R. A., Stephens, M. A., Estimation and tests of fit for the Three-Parameter Weibull Distribution, J. R. Stat. Soc. (Series B) 56 (1994), 491-500. (1994) Zbl0800.62145MR1278222
- Marsden, J. E., Tromba, A. J., Vector Calculus, 4th ed, W. H. Freeman New York (1996). (1996)
- McCool, J. I., 10.1109/TR.1970.5216370, IEEE Transactions on Reliability R-19 (1970), 2-9. (1970) DOI10.1109/TR.1970.5216370
- Pike, M., 10.2307/2528221, Biometrics 22 (1966), 142-161. (1966) DOI10.2307/2528221
- Proschan, F., 10.1080/00401706.1963.10490105, Technometrics 5 (1963), 375-383. (1963) DOI10.1080/00401706.1963.10490105
- Qiao, H., Tsokos, C. P., 10.1016/0378-4754(95)95213-5, Math. Comput. Simul. 39 (1995), 173-185 0360857. (1995) MR1360857DOI10.1016/0378-4754(95)95213-5
- Rockette, H., Antle, C. E., Klimko, L. A., 10.1080/01621459.1974.10480164, J. Am. Stat. Assoc. 69 (1974), 246-249. (1974) Zbl0283.62033DOI10.1080/01621459.1974.10480164
- Smith, R. L., 10.1093/biomet/72.1.67, Biometrika 72 (1985), 67-90. (1985) MR0790201DOI10.1093/biomet/72.1.67
- Smith, R. L., Naylor, J. C., 10.1007/BF02054756, Ann. Oper. Res. 9 (1987), 577-587. (1987) DOI10.1007/BF02054756
- Smith, R. L., Naylor, J. C., A comparison of maximum likelihood and Bayesian estimators for the three-parameter Weibull distribution, J. R. Stat. Soc., Ser. C 36 (1987), 385-369 0918854. (1987) MR0918854